# SDR MWEA010193

- Difficulty date: February 26, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 9958212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD PRESSURE BULKHEAD STATION 637 HORIZONTAL HAT CHANNEL UPPER AND LOWER FLANGES CRACKED, 30 INCHES ABOVE LONGERON 29 RIGHT.  REMOVED, FABRICATED AND INSTALLED HAT CHANNEL.
